MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 UNIV REV FEM BROACH REAMER; KNEE INSTRUMENT : BROACHES

DEPUY ORTHOPAEDICS, INC. 1818910 UNIV REV FEM BROACH REAMER; KNEE INSTRUMENT : BROACHES
Catalog Number 961671
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Stem trials cannot be attached/removed to/from reamer without great difficulty.Occurred during surgery, resulted in no delay.Item did not break into 2 or more pieces.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: functional examination of the returned device could not replicate the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIV REV FEM BROACH REAMER
Common Device Name
KNEE INSTRUMENT : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8739861
Report Number1818910-2019-96970
Device Sequence Number1679930
Product Code HTQ
UDI-Device Identifier10603295239772
UDI-Public10603295239772
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961671
Device Lot NumberAB3986146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1